Mayo Clinic Connect
I have been on about 8 M grams of suboxone for almost 7 years and I would like to hear how to get off this drug . Much thanks !!!
Hello @mskay, Welcome to connect. I’m tagging fellow members @sarahkristen82 @yourtreatmentsolutionscom @lolokimo, most of whom have experience with suboxone.
@mskay, does it cause side effects?
Jump to this post
Sorry, your question does not relate to my question. Does what cause side effect?
If you are asking me if NOT taking suboxone has side effects , of course it does. I am expecting communications with anyone who is well aware of this drug and can offer personal or professional advice.
Sorry……its sooo hard to come off
Suboxone can cause a dependency just like an opioid can. If you are not weaned off of it properly, (too quickly for example) you may experience the same withdrawal symptoms as you would from opioid withdrawal. I would encourage you to visit this page from Mayo Clinic, http://mayocl.in/2g1oqXq, for more information.
@pcinoregon, do you have any insight or suggestion?
@mskay, we would love to get to know you better; have you seen a doctor/psychiatrist for weaning off from Suboxone? If so, what do they recommend?
I did not wrote the “we would like to know you ether ect ”
I was writing to chat with others who are or have been on Suboxone and can share how they got off it
Now I’m concerned about comments and questions I did not post but bear my name
Can someone answer this pls and as well , ,about suboxone tapering or ending
I went to page suggested
It only describes what Suboxone is used for
The times I have tried to I became basically mind imbolIzed…
does anyone know about rapid detox ??
Thank you for explaining, and I’m sorry that you you are going through a painful experience.
As you may know, the mission of this community is to help people connect to others for information and support. Sometimes we cannot find members who share the same symptoms, and we cannot offer any medical advice via this forum.
@predictable, you have talked about opioids at length; would you be able to jump in and address mskay’s questions?
I understand, hopefully fully, Kay’s concerns about being cited by a lot of other Connect members after getting into a discussion about only one pertinent drug for dealing with a variety of opioids and other addictive medications. I don’t have relevant or sufficient experience with Suboxone to be helpful here. I wish I did.
We should respect Kay’s wish to focus precisely on why Kay came on Connect — to find Suboxone users who have tapered their dosage and, perhaps, ended their use. The rest of us are simply cluttering the field in which Kay hopes to find help. I hope I’m right that Kay needs information on what happens and how when Suboxone users taper their doses and end them. Let’s help with that specific mission.
Liked by Kanaaz Pereira, Connect Moderator
Hi MSKay, it would appear that you are concerned that comments are being used with your name. I can understand the confusion. Let me explain. @mskay is your “username” on Connect. When someone mentions your username in a message it means they are talking with you, like one would when writing a letter.
No one can post something on your behalf. Only you can post as you.
If you click the VIEW & REPLY at the bottom of the email, you will see all the messages of this discussion and the 4 that you have written. Does this help clarify?
I did not send those other comments tho
I wrote one asking and stating my first suboxone status and query
version 220.127.116.11.3.2Page loaded in 0.598 seconds